Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis

Allard's interior regularity theorem: an invitation to stationary varifolds

created by delellis on 24 May 2017
modified on 01 Dec 2020

[BibTeX]

Published Paper

Inserted: 24 may 2017
Last Updated: 1 dec 2020

Journal: Proceedings of CMSA Harvard. Nonlinear analysis in geometry and applied mathematics. Part 2
Pages: 23–49
Year: 2018


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1